# SDR CA140721014

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST FLIGHT OF THE DAY PILOT REPORTED A METAL TYPE OF NOISE DURING POWER CHECK. PERFORMED ANOTHER POWER CHECK AND FOUND ALL NORMAL, AND THEN FLEW FOR 1.4 HOURS WITH NO PROBLEMS.  WHEN SECOND CREW CAME OUT TO FLY PROPELLER WAS FOUND NOT TO TURN COUNTER CLOCKWISE WITHOUT MAKING NOISE AND DRAGGING. CLOCKWISE ROTATION THE ENGINE WAS FOUND FREE.  NO METAL ON THE MAGNETIC CHIP DETECTOR AND OIL LOOKED CLEAN. DAMAGE WAS OBSERVED ON THE LT EXHAUST STACK AND DAMAGE IN THE EXHAUST CASE.  1 POWER TURBINE BLADE WAS FRACTURED AND A HOLE WAS OBSERVED IN THE POWER TURBINE SHROUD HOUSING. ENGINE WAS REMOVED AND SENT TO MFG ENGINE SERVICES
